I hope this is also an MS support group for people using copaxone. Does everyone feel like a pin cushion the way I do?
10 Sep 2012
Oh lord! I took copaxon for one year and cried for 1 year! It looked like I had been beat up wherever I took the shot. I was devistated I was going to have to take this shot every day for the rest of my life... Until I was told about Avonex shots which are once a week versus every day. #1. They do not hurt. "Thank God".#2. Once a week. I simply asked my doctor if he would give me Avonex instead of CoPaxon, and he did! Best thing I ever did. I didnt know if I was going to last much longer on CoPaxon and thank the Lord I have Avonex! Please ask your Neurologist! You will not regret it! GOOD LUCK MY FRIEND!
- Copaxone Information for Consumers
- Copaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Copaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I am starting to have a hard time thinking at work and multitask. I can't afford to be off work but at the same time I can't affford ...
2 answers • 24 Aug 2011
1 answer • 13 Dec 2012
... but it seems worse than ever now. Is this normal or connected with copaxone?
2 answers • 7 Jan 2013
- I was hoping to start a local group for support, seeing as i cant really afford counseling and I really see that as the onky way to overcome this ...
2 answers • 8 Apr 2014
1 answer • 10 Jun 2014